Journal of the Mathematical Society of Japan

Symmetrization and univalent functions in an annulus.

Tadao KUBO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 6, Number 1 (1954), 55-67.

Dates
First available in Project Euclid: 21 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261415385

Digital Object Identifier
doi:10.2969/jmsj/00610055

Mathematical Reviews number (MathSciNet)
MR0062230

Zentralblatt MATH identifier
0055.30801

Subjects
Primary: 30.0X

Citation

KUBO, Tadao. Symmetrization and univalent functions in an annulus. J. Math. Soc. Japan 6 (1954), no. 1, 55--67. doi:10.2969/jmsj/00610055. https://projecteuclid.org/euclid.jmsj/1261415385


Export citation